# SDR MEX2002029

- Difficulty date: February 4, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: E/E Compt
- Part time: 1,388 hours, 894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 403 - MEX-NYC - AIRCRAFT RETURNED TO MEX AS CONSEQUENCE OF NAVIGATIONAL INSTRUMENTS FAIL.  DURING CLIMBING THE NR 2 SYMBOL GENERATOR MALFUNCTIONED. BOTH EFIS WERE SWAPPED, OPERATION REESTABLISHED, BUT AFTER BOTH SYMBOL GENERATORS AND BOTH FMA OUT OF SERVICE, FLIGHT COMPUTERS WERE CHANGED WITHOUT SOLUTION.  AT RON MEX 04/05 THE FAIL WAS FOUND IN THE AHRS 2, IT WAS REPLACED IAW MM 34-21.00, TESTS OK.  (M)
